# SDR 05FDEA03424

- Difficulty date: October 13, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LOBE INTERIOR STRINGER IS CRACKED BS 480 STR 16R.  REMOVED AND REPLACED WITH NEW STR. SECTION IAW SRM 53-30-2 AND SRM 53-10-4.
